# SDR LR7A2009080400087

- Difficulty date: July 25, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 32,284 hours, 14,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 517-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK IAW JOB CARD HC5314, FOUND RT MWW BHD TO BELLY ATTACH ANGLE CRACKED AT FS517 TO FS597, WL138, RBL58.  REPAIRED IAW SMP583 FIG 51-140-19.
